Journal of Symbolic Logic

Review: H. G. Rice, Recursive and Recursively Enumerable Orders

Martin Davis

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 22, Issue 4 (1957), 375.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733001

JSTOR
links.jstor.org

Citation

Davis, Martin. Review: H. G. Rice, Recursive and Recursively Enumerable Orders. J. Symbolic Logic 22 (1957), no. 4, 375. https://projecteuclid.org/euclid.jsl/1183733001


Export citation